Alert archive / Nebraska / Wind Chill Warnings in 2010

Wind Chill Warning 2, NWS Cheyenne, WY

January 7, 20107 counties in Nebraska; 7 counties in Wyoming

NWS Cheyenne, WY issued this wind chill warning at Jan 7, 2010, 1:49 PM MST for 7 counties in Nebraska; 7 counties in Wyoming. It took effect at Jan 7, 2010, 6:00 PM MST. It was in force for 16 hr. 10 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 7, 2010, 1:49 PM MST (20:49 UTC)
In effect from
Jan 7, 2010, 6:00 PM MST
Expired
Jan 8, 2010, 10:19 AM MST
In force
16 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Albany County, WY, Carbon County, WY, Converse County, WY, Goshen County, WY, Laramie County, WY, Niobrara County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 108 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 7, 8:00 PM MSTEXTR WIND CHILL -24Douglas, WYWIND NORTHWEST AT 5 MPH.
Jan 7, 9:00 PM MSTEXTR WIND CHILL -20Scottsbluff, NEWIND NORTH AT 6 MPH.
Jan 7, 11:00 PM MSTEXTR WIND CHILL -22Kimball, NEWIND WEST AT 10 MPH.
Jan 8, 2:00 AM MSTEXTR WIND CHILL -32Alliance, NEWIND WEST AT 5 MPH.
Jan 8, 5:00 AM MSTEXTR WIND CHILL -24Sidney, NEWIND WEST AT 9 MPH.
Jan 8, 7:00 AM MSTEXTR WIND CHILL -40Laramie, WYWIND SOUTHEAST AT 8 MPH.
Jan 8, 7:00 AM MSTEXTR WIND CHILL -32Rawlins, WYWIND SOUTHWEST 5 MPH.
Jan 8, 8:00 AM MSTEXTR WIND CHILL -34Chadron, NEWIND WEST AT 6 MPH.
Jan 8, 8:00 AM MSTEXTR WIND CHILL -23Torrington, WYWIND NORTHWEST AT 5 MPH.
Jan 8, 8:00 AM MSTEXTR WIND CHILL -22Cheyenne, WYWIND SOUTHWEST AT 10 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 8.8 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2010-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2010-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

151 
WWUS45 KCYS 072049
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
149 PM MST THU JAN 7 2010

...COLD WIND CHILL TEMPERATURES EXPECTED TONIGHT AND FRIDAY
MORNING...

.THE COMBINATION OF COLD TEMPERATURES AND WINDS WILL PRODUCE
VERY COLD WIND CHILL TEMPERATURES THROUGH FRIDAY MORNING.

NEZ002-003-019>021-055-095-096-WYZ101>106-108>110-113-115-081800-
/O.NEW.KCYS.WC.W.0002.100108T0100Z-100108T1800Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE-NORTH SIOUX-
SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
GOSHEN COUNTY-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...SIDNEY...HARRISON...
AGATE...DOUGLAS...GLENROCK...LUSK...MUDDY GAP...MEDICINE BOW...
BORDEAUX...TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON...
ELK MOUNTAIN...SARATOGA...ENCAMPMENT...RIVERSIDE...LARAMIE
149 PM MST THU JAN 7 2010

...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO 11 AM
MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST
FRIDAY. 

* WIND CHILL VALUES...WIND CHILL TEMPERATURES 30 DEGREES BELOW
  ZERO OR COLDER.

* IMPACTS...PEOPLE...ESPECIALLY CHILDREN AND THE ELDERLY...SHOULD
  MAKE SURE TO DRESS WARMLY AND COVER EXPOSED SKIN WHEN OUTSIDE.
  MAKE SURE PETS ARE ADEQUATELY SHELTERED FROM THE
  COLD...PREFERABLY INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS
BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO
10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMETIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

NEZ054-WYZ107-111-112-114-116>119-081800-
/O.NEW.KCYS.WC.Y.0003.100108T0100Z-100108T1800Z/
KIMBALL-EAST PLATTE COUNTY-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-SNOWY RANGE-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...KIMBALL...GLENDO...WHEATLAND...
CHUGWATER...GUERNSEY...BAGGS...DIXON...CENTENNIAL...ALBANY...
WOODS LANDING...VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...
HARRIMAN...WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...
PINE BLUFFS
149 PM MST THU JAN 7 2010

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 AM
MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST
FRIDAY. 

* WIND CHILL VALUES...WIND CHILL TEMPERATURES 20 DEGREES BELOW
  ZERO TO 29 DEGREES BELOW ZERO.

* IMPACTS...PEOPLE...ESPECIALLY CHILDREN AND THE ELDERLY...SHOULD
  MAKE SURE TO DRESS WARMLY AND COVER EXPOSED SKIN WHEN OUTSIDE.
  MAKE SURE PETS ARE ADEQUATELY SHELTERED FROM THE
  COLD...PREFERABLY INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

RUBIN
2 follow-up statements
112 
WWUS45 KCYS 080952
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
252 AM MST FRI JAN 8 2010

...COLD WIND CHILL TEMPERATURES EXPECTED TONIGHT AND FRIDAY
MORNING...

.THE COMBINATION OF COLD TEMPERATURES AND WINDS WILL PRODUCE VERY
COLD WIND CHILL TEMPERATURES THROUGH FRIDAY MORNING.

NEZ002-003-019>021-055-095-096-WYZ101>106-108>110-113-115-081800-
/O.CON.KCYS.WC.W.0002.000000T0000Z-100108T1800Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE-NORTH SIOUX-
SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
GOSHEN COUNTY-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...SIDNEY...HARRISON...
AGATE...DOUGLAS...GLENROCK...LUSK...MUDDY GAP...MEDICINE BOW...
BORDEAUX...TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON...
ELK MOUNTAIN...SARATOGA...ENCAMPMENT...RIVERSIDE...LARAMIE
252 AM MST FRI JAN 8 2010

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* WIND CHILL VALUES...WIND CHILL TEMPERATURES 30 DEGREES BELOW 
  ZERO OR COLDER. 

* IMPACTS...PEOPLE...ESPECIALLY CHILDREN AND THE ELDERLY...
  SHOULD MAKE SURE TO DRESS WARMLY AND COVER EXPOSED SKIN WHEN 
  OUTSIDE. MAKE SURE PETS ARE ADEQUATELY SHELTERED FROM THE 
  COLD... PREFERABLY INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS
BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO
10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMETIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

NEZ054-WYZ107-111-112-114-116>119-081800-
/O.CON.KCYS.WC.Y.0003.000000T0000Z-100108T1800Z/
KIMBALL-EAST PLATTE COUNTY-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-SNOWY RANGE-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...KIMBALL...GLENDO...WHEATLAND...
CHUGWATER...GUERNSEY...BAGGS...DIXON...CENTENNIAL...ALBANY...
WOODS LANDING...VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...
HARRIMAN...WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...
PINE BLUFFS
252 AM MST FRI JAN 8 2010

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* WIND CHILL VALUES...WIND CHILL TEMPERATURES 20 DEGREES BELOW 
  ZERO TO 29 DEGREES BELOW ZERO. 

* IMPACTS...PEOPLE...ESPECIALLY CHILDREN AND THE ELDERLY...
  SHOULD MAKE SURE TO DRESS WARMLY AND COVER EXPOSED SKIN WHEN 
  OUTSIDE. MAKE SURE PETS ARE ADEQUATELY SHELTERED FROM THE 
  COLD... PREFERABLY INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$
117 
WWUS45 KCYS 081719
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1019 AM MST FRI JAN 8 2010

...WIND CHILL TEMPERATURES HAVE WARMED ACROSS SOUTHEAST WYOMING AND
WESTERN NEBRASKA...

.WIND CHILL TEMPERATURES HAVE WARMED SUFFICIENTLY TO ALLOW THE
WIND CHILL WARNING AND WIND CHILL ADVISORY TO BE CANCELLED PRIOR
TO 1100 AM.

NEZ002-003-019>021-055-095-096-WYZ101>106-108>110-113-115-081830-
/O.CAN.KCYS.WC.W.0002.000000T0000Z-100108T1800Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE-NORTH SIOUX-
SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
GOSHEN COUNTY-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...SIDNEY...HARRISON...
AGATE...DOUGLAS...GLENROCK...LUSK...MUDDY GAP...MEDICINE BOW...
BORDEAUX...TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON...
ELK MOUNTAIN...SARATOGA...ENCAMPMENT...RIVERSIDE...LARAMIE
1019 AM MST FRI JAN 8 2010

...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
CHILL WARNING. 

WIND CHILL TEMPERATURES HAVE WARMED SUFFICIENTLY SUCH THAT THE
WIND CHILL WARNING HAS BEEN CANCELLED.

WIND CHILL WARNINGS ARE ISSUED WHEN WIND CHILL TEMPERATURES WILL
BE 30 DEGREES BELOW ZERO OR COLDER AND WIND SPEEDS WILL BE 4 MPH
OR STRONGER.

WIND CHILL ADVISORIES ARE ISSUED WHEN WIND CHILL TEMPERATURES WILL
RANGE FROM 20 DEGREES BELOW ZERO TO 29 DEGREES BELOW ZERO AND
WIND SPEEDS WILL BE 4 MPH OR STRONGER.

$$

NEZ054-WYZ107-111-112-114-116>119-081830-
/O.CAN.KCYS.WC.Y.0003.000000T0000Z-100108T1800Z/
KIMBALL-EAST PLATTE COUNTY-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-SNOWY RANGE-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...KIMBALL...GLENDO...WHEATLAND...
CHUGWATER...GUERNSEY...BAGGS...DIXON...CENTENNIAL...ALBANY...
WOODS LANDING...VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...
HARRIMAN...WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...
PINE BLUFFS
1019 AM MST FRI JAN 8 2010

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
CHILL ADVISORY. 

WIND CHILL TEMPERATURES HAVE WARMED SUFFICIENTLY SUCH THAT THE
WIND CHILL WARNING HAS BEEN CANCELLED.

WIND CHILL WARNINGS ARE ISSUED WHEN WIND CHILL TEMPERATURES WILL
BE 30 DEGREES BELOW ZERO OR COLDER AND WIND SPEEDS WILL BE 4 MPH
OR STRONGER.

WIND CHILL ADVISORIES ARE ISSUED WHEN WIND CHILL TEMPERATURES WILL
RANGE FROM 20 DEGREES BELOW ZERO TO 29 DEGREES BELOW ZERO AND
WIND SPEEDS WILL BE 4 MPH OR STRONGER.

$$

RUBIN

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill warning went out at Jan 7, 11:16 AM MST, 2 hours 33 minutes earlier.

Area forecast discussion, Jan 7, 11:16 AM MST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1116 AM MST THU JAN 7 2010

.UPDATE...FINE TUNED METEOROLOGICAL VARIABLES FOR THE REST OF THE
AFTERNOON. RUBIN

&&

.PREV DISCUSSION... /ISSUED 850 AM MST THU JAN 7 2010/

UPDATE...WIND CHILL TEMPERATURES AT 800 AM WERE -26 AT CHADRON...
-16 DEGREES AT SCOTTSBLUFF...-22 DEGREES AT ALLIANCE...-23 DEGREES
AT KIMBALL AND -22 DEGREES AT SIDNEY. CANCELLATION OF WESTERN
NEBRASKA WIND CHILL ADVISORY ON TIME IS QUITE PRUDENT BASED ON
EXPECTED WIND CHILLS. PLENTY OF SUNSHINE AND LIGHT WINDS WILL MAKE
TODAY MORE APPROPRIATE AND SAFE FOR OUTDOOR ACTIVITIES. RUBIN

PREV DISCUSSION... /ISSUED 230 AM MST THU JAN 7 2010/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT...
MAIN WEATHER FACTOR OVER THE NEXT COUPLE DAYS WILL BE THE VERY COLD
TEMPERATURES...ESPECIALLY TODAY INTO FRIDAY MORNING.  WINDS HAVE
DROPPED OFF CONSIDERABLY AS OF EARLY THIS MORNING WHICH HAS HELPED
TO EASE THE WIND CHILL CONDITIONS ACROSS THE CWA. BASED ON CURRENT
WIND CHILLS AND LITTLE CHANGE EXPECTED IN THEM THROUGH THE EARLY
MORNING HOURS WILL DROP THE WIND CHILL WARNING OVER WY BUT KEEP A
WIND CHILL ADVY OVER THE PANHANDLE INTO MID MORNING DUE TO A LITTLE
MORE WIND THERE COMBINING WITH THE VERY COLD TEMPERATURES.
BASICALLY CLEAR SKIES EXPECTED ACROSS THE CWA THROUGH FRIDAY NIGHT
UNDER A DRY NNW FLOW ALOFT AHEAD OF UPPER RIDGE OVER THE WESTERN
CONUS. COLD SFC HIGH WILL SAG SLOWLY SOUTHWARD OVER THE NORTHERN
PLAINS THROUGH FRIDAY NIGHT WITH VERY COLD TEMPERATURES AGAIN
TONIGHT...ESPECIALLY OVER THE PANHANDLE.  ANOTHER WIND CHILL ADVY
MAY BE NEEDED THERE TONIGHT INTO FRIDAY MORNING THOUGH WINDS WILL BE
QUITE LIGHT THUS WIND CHILLS MAY BE LITTLE DIFFERENT THAN AIR
TEMPERATURES.  WARMER TEMPERATURES EXPECTED FRIDAY AS CORE OF COLD
AIR SHIFTS A LITTLE EAST BUT STILL CHILLY WITH MAXS OUTSIDE OF THE
MTNS GENERALLY IN THE 20S.  COLD AGAIN FRIDAY NIGHT BUT NOT SO
BITTERLY COLD.

LONG TERM...SATURDAY THROUGH WEDNESDAY...
A PLEASANT AND WARMER THAN NORMAL WEEKEND IS IN STORE FOR SOUTHEAST
WYOMING AND THE WESTERN NEBRASKA PANHANDLE. DRY CONDITIONS ARE
EXPECTED SATURDAY...WITH JUST A SLIGHT CHANCE OF SNOW SHOWERS IN THE
SIERRA MADRE AND SNOWY RANGES SATURDAY NIGHT AND SUNDAY.

SUNDAY NIGHT AND INTO EARLY MONDAY A CLIPPER SYSTEM WILL MOVE BY
JUST TO THE EAST OF THE FORECAST AREA WITH LITTLE TO NO IMPACT ON
THE FORECAST AREA. THE UPPER LEVEL RIDGE THEN WILL BUILD AGAIN OVER
THE AREA...WITH THE RIDGE AXIS EXPECTED TO PASS EAST OF THE AREA
TUESDAY NIGHT AND EARLY WEDNESDAY. THE GFS MODEL SOLUTION SHOWS A
PACIFIC COLD FRONT ACCOMPANYING SHORTWAVE ENERGY THROUGH THE RIDGE
FOR EARLY WEDNESDAY...WHILE THE EUROPEAN MODEL SHOWS JUST THE LONGER
WAVE TROUGH ALONG THE CALIFORNIA COAST AND WEAKER SHORT-WAVE ENERGY
IN THE SOUTHWEST FLOW ALOFT. THE EUROPEAN MODEL SOLUTION WOULD HOLD
OFF THE UPPER TROUGH PASSAGE UNTIL THURSDAY AND THURSDAY
NIGHT...WHICH WOULD BE THE NEXT GOOD CHANCE FOR WIDESPREAD
PRECIPITATION. THIS FORECAST UPDATE WILL GENERALLY AGREE WITH THE
HPC AND FAVOR THE MORE CONSISTENT RECENT EUROPEAN MODEL RUNS.

AVIATION...
VFR CONDITIONS EXPECTED THROUGH FRIDAY.

FIRE WEATHER...
NO CONCERNS THROUGH FRIDAY WITH COLD TEMPERATURES AND LIGHT
WINDS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...RE
LONG TERM...CARPENTER
Hazardous weather outlook, Jan 7, 9:08 AM MST, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
908 AM MST THU JAN 7 2010

NEZ002-003-019>021-054-055-095-096-WYZ101>119-081300-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
908 AM MST THU JAN 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

COLD TEMPERATURES WILL BE PRESENT ACROSS THE AREA TODAY...BUT NO
PRECIPITATION IS EXPECTED AND WINDS WILL BE MUCH LIGHTER THAN
WEDNESDAY.

WIND CHILL TEMPERATURES WILL AGAIN DROP TO DANGEROUSLY COLD LEVELS
TONIGHT...DUE TO THE CONTINUED PRESENCE OF ARCTIC AIR ACROSS THE
AREA. WIND SPEEDS WILL BE VERY LIGHT...BUT EVEN A SLIGHT BREEZE
WILL LIKELY RESULT IN WIND CHILLS OF 20 TO 30 BELOW ZERO ACROSS
MUCH OF THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WARMER CONDITIONS WILL DEVELOP ACROSS THE AREA FOR THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

TEAM CHEYENNE

In the hours before

Special weather statement, Jan 7, 7:59 AM MST, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
759 AM MST THU JAN 7 2010

NEZ002-003-019>021-054-055-095-096-WYZ101>119-071600-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE...DOUGLAS...GLENROCK...LUSK...MUDDY GAP...
MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON...
ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...ENCAMPMENT...
RIVERSIDE...CENTENNIAL...ALBANY...WOODS LANDING...LARAMIE...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS
759 AM MST THU JAN 7 2010

...COLD CONDITIONS THIS MORNING ACROSS SOUTHEAST WYOMING AND
WESTERN NEBRASKA...

TEMPERATURES AND WIND CHILLS WILL BE COLD THIS MORNING. WHEN YOU
ARE VENTURING OUT THIS MORNING...PLEASE DRESS WARMLY.

AT 800 AM...TEMPERATURES WERE THE FOLLOWING...

-25 DEGREES AT RAWLINS...WITH A WIND CHILL OF -25.

-18 DEGREES AT DOUGLAS...WITH A WIND CHILL OF -18.

-18 DEGREES AT LARAMIE...WITH A WIND CHILL OF -35.

-7 DEGREES AT TORRINGTON...WITH A WIND CHILL OF -22.

-7 DEGREES AT CHADRON...WITH A WIND CHILL OF -26.

-9 DEGREES AT ALLIANCE....WITH A WIND CHILL OF -22.

-5 DEGREES AT KIMBALL...WITH A WIND CHILL OF -24.

-4 DEGREES AT SCOTTSBLUFF...WITH A WIND CHILL OF -16.

-3 DEGREES AT SIDNEY...WITH A WIND CHILL OF -22.

3 DEGREES AT CHEYENNE...WITH A WIND CHILL OF -14 DEGREES.

A WIND CHILL ADVISORY IS IN EFFECT FOR THE WESTERN NEBRASKA
PANHANDLE THROUGH 900 AM THIS MORNING.

PLEASE MAKE SURE EVERYONE...ESPECIALLY CHILDREN AND THE ELDERLY...
ARE ADEQUATELY PROTECTED FROM THE COLD TEMPERATURES THIS MORNING.

PLEASE MAKE SURE PETS HAVE ADEQUATE SHELTER FROM THE COLD...
PREFERABLY INDOORS.

ALTHOUGH TEMPERATURES WILL BE COLD TODAY...SUNSHINE WILL HELP
IT TO FEEL WARMER ALONG WITH MUCH LIGHTER WINDS COMPARED TO
WEDNESDAY.

RUBIN
Local storm report, Jan 7, 9:23 AM MST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
923 AM MST THU JAN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     EXTR WIND CHILL  RAWLINS                 41.78N 107.23W
01/07/2010  M-34 F           CARBON             WY   ASOS

1201 AM     EXTR WIND CHILL  LARAMIE                 41.31N 105.58W
01/07/2010  M-31 F           ALBANY             WY   ASOS

0700 AM     EXTR WIND CHILL  DOUGLAS                 42.76N 105.39W
01/07/2010  M-39 F           CONVERSE           WY   ASOS

0500 AM     EXTR WIND CHILL  LARAMIE                 41.31N 105.58W
01/07/2010  M-36 F           ALBANY             WY   ASOS

0800 PM     EXTR WIND CHILL  CHEYENNE                41.15N 104.79W
01/06/2010  M-26 F           LARAMIE            WY   ASOS

0700 AM     EXTR WIND CHILL  TORRINGTON              42.07N 104.18W
01/06/2010  M-24 F           GOSHEN             WY   ASOS

0500 AM     EXTR WIND CHILL  CHADRON                 42.83N 103.00W
01/07/2010  M-28 F           DAWES              NE   ASOS

0400 AM     EXTR WIND CHILL  SCOTTSBLUFF             41.87N 103.66W
01/07/2010  M-23 F           SCOTTS BLUFF       NE   ASOS

0800 AM     EXTR WIND CHILL  ALLIANCE                42.10N 102.87W
01/07/2010  M-22 F           BOX BUTTE          NE   ASOS

0200 AM     EXTR WIND CHILL  KIMBALL                 41.23N 103.66W
01/07/2010  M-27 F           KIMBALL            NE   ASOS

0400 AM     EXTR WIND CHILL  SIDNEY                  41.13N 102.97W
01/07/2010  M-25 F           CHEYENNE           NE   ASOS

&&

RUBIN
Local storm report, Jan 7, 9:23 AM MST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
923 AM MST THU JAN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     EXTR WIND CHILL  RAWLINS                 41.78N 107.23W
01/07/2010  M-34 F           CARBON             WY   ASOS

1201 AM     EXTR WIND CHILL  LARAMIE                 41.31N 105.58W
01/07/2010  M-31 F           ALBANY             WY   ASOS

0700 AM     EXTR WIND CHILL  DOUGLAS                 42.76N 105.39W
01/07/2010  M-39 F           CONVERSE           WY   ASOS

0500 AM     EXTR WIND CHILL  LARAMIE                 41.31N 105.58W
01/07/2010  M-36 F           ALBANY             WY   ASOS

0800 PM     EXTR WIND CHILL  CHEYENNE                41.15N 104.79W
01/06/2010  M-26 F           LARAMIE            WY   ASOS

0700 AM     EXTR WIND CHILL  TORRINGTON              42.07N 104.18W
01/07/2010  M-24 F           GOSHEN             WY   ASOS

0500 AM     EXTR WIND CHILL  CHADRON                 42.83N 103.00W
01/07/2010  M-28 F           DAWES              NE   ASOS

0400 AM     EXTR WIND CHILL  SCOTTSBLUFF             41.87N 103.66W
01/07/2010  M-23 F           SCOTTS BLUFF       NE   ASOS

0800 AM     EXTR WIND CHILL  ALLIANCE                42.10N 102.87W
01/07/2010  M-22 F           BOX BUTTE          NE   ASOS

0200 AM     EXTR WIND CHILL  KIMBALL                 41.23N 103.66W
01/07/2010  M-27 F           KIMBALL            NE   ASOS

0400 AM     EXTR WIND CHILL  SIDNEY                  41.13N 102.97W
01/07/2010  M-25 F           CHEYENNE           NE   ASOS

&&

RUBIN
Special weather statement, Jan 7, 9:34 AM MST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
934 AM MST THU JAN 7 2010

NEZ002-003-019>021-054-055-095-096-WYZ101>119-071845-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE...DOUGLAS...GLENROCK...LUSK...MUDDY GAP...
MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON...
ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...ENCAMPMENT...
RIVERSIDE...CENTENNIAL...ALBANY...WOODS LANDING...LARAMIE...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS
934 AM MST THU JAN 7 2010

...COLD WIND CHILL TEMPERATURES THIS MORNING...

AT 900 AM...WIND CHILL TEMPERATURES WERE -18 DEGREES AT RAWLINS...
-17 DEGREES AT DOUGLAS...-27 DEGREES AT LARAMIE...-17 DEGREES AT
TORRINGTON...-9 DEGREES AT CHEYENNE...-26 AT CHADRON...-17 DEGREES
AT SCOTTSBLUFF...-18 DEGREES AT ALLIANCE...-21 DEGREES AT KIMBALL
AND -23 DEGREES AT SIDNEY.

WIND CHILL TEMPERATURES WILL CONTINUE TO WARM THIS MORNING.

WHEN VENTURING OUTSIDE THIS MORNING...PLEASE MAKE SURE EVERYONE...
ESPECIALLY CHILDREN AND THE ELDERLY...ARE ADEQUATELY PROTECTED FROM
THE COLD TEMPERATURES.

PLEASE MAKE SURE PETS HAVE ADEQUATE SHELTER FROM THE COLD...
PREFERABLY INDOORS.

ALTHOUGH TEMPERATURES WILL BE COLD TODAY...SUNSHINE WILL HELP IT
TO FEEL WARMER ALONG WITH MUCH LIGHTER WINDS COMPARED TO
WEDNESDAY.

RUBIN
Special weather statement, Jan 7, 10:08 AM MST, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1008 AM MST THU JAN 7 2010

NEZ002-003-019>021-054-055-095-096-WYZ101>119-071800-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE...DOUGLAS...GLENROCK...LUSK...MUDDY GAP...
MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON...
ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...ENCAMPMENT...
RIVERSIDE...CENTENNIAL...ALBANY...WOODS LANDING...LARAMIE...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS
1008 AM MST THU JAN 7 2010

...COLD WIND CHILL TEMPERATURES THIS MORNING...

AT 1000 AM...WIND CHILL TEMPERATURES WERE -9 DEGREES AT
DOUGLAS...-31 DEGREES AT LARAMIE...-13 DEGREES AT TORRINGTON...-5
DEGREES AT CHEYENNE...-20 DEGREES AT CHADRON...-17 DEGREES AT
SCOTTSBLUFF...-17 DEGREES AT ALLIANCE...-14 DEGREES AT KIMBALL AND
-21 DEGREES AT SIDNEY.

WIND CHILL TEMPERATURES WILL CONTINUE TO WARM THIS MORNING.

WHEN VENTURING OUTSIDE THIS MORNING...PLEASE MAKE SURE EVERYONE...
ESPECIALLY CHILDREN AND THE ELDERLY...ARE ADEQUATELY PROTECTED FROM
THE COLD TEMPERATURES.

PLEASE MAKE SURE PETS HAVE ADEQUATE SHELTER FROM THE COLD...
PREFERABLY INDOORS.

ALTHOUGH TEMPERATURES WILL BE COLD TODAY...SUNSHINE WILL HELP IT
TO FEEL WARMER ALONG WITH MUCH LIGHTER WINDS COMPARED TO
WEDNESDAY.

RUBIN
Special weather statement, Jan 7, 11:19 AM MST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1119 AM MST THU JAN 7 2010

NEZ002-003-019>021-054-055-095-096-WYZ101>119-071900-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE...DOUGLAS...GLENROCK...LUSK...MUDDY GAP...
MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON...
ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...ENCAMPMENT...
RIVERSIDE...CENTENNIAL...ALBANY...WOODS LANDING...LARAMIE...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS
1119 AM MST THU JAN 7 2010

...COLD WIND CHILL TEMPERATURES THIS MORNING...

AT 1100 AM...WIND CHILL TEMPERATURES WERE -6 DEGREES AT
DOUGLAS...-22 DEGREES AT LARAMIE...-6 DEGREES AT TORRINGTON...-6
DEGREES AT CHEYENNE...-13 DEGREES AT CHADRON...-11 DEGREES AT
SCOTTSBLUFF...-20 DEGREES AT ALLIANCE...-15 DEGREES AT KIMBALL AND
-17 DEGREES AT SIDNEY.

WIND CHILL TEMPERATURES WILL CONTINUE TO WARM THIS MORNING AND THIS
AFTERNOON AS TEMPERATURES WARM.

WHEN VENTURING OUTSIDE THIS MORNING...PLEASE MAKE SURE EVERYONE...
ESPECIALLY CHILDREN AND THE ELDERLY...ARE ADEQUATELY PROTECTED FROM
THE COLD TEMPERATURES.

PLEASE MAKE SURE PETS HAVE ADEQUATE SHELTER FROM THE COLD...
PREFERABLY INDOORS.

ALTHOUGH TEMPERATURES WILL BE COLD TODAY...SUNSHINE WILL HELP IT
TO FEEL WARMER ALONG WITH MUCH LIGHTER WINDS COMPARED TO
WEDNESDAY.

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 2:45 AM MSTWind Chill AdvisoryCYSBanner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 2 more6 hr
Jan 7, 1:49 PM MSTWind Chill AdvisoryCYSKimball21 hr

Nearby

Wind Chill Warnings in Nebraska, 2010Wind Chill Warnings in Wyoming, 2010Every wind chill warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.